# SDR AALA202510238161

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323ER
- Aircraft serial: 33538
- Aircraft time: 39,380 hours, 4,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN - OFAR EMERGENCY EGRESS PNL HANDLE BEZEL FOUND CRACKED. MAINTENANCE REPLACED EMERGENCY EGRESS PNL HANDLE BEZEL AS PER AMM 25-29-22 REV 250 01OCT25.
